# SDR DL73K020649

- Difficulty date: June 11, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- Aircraft time: 52,477 hours, 39,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND EMERGENCY LIGHT AT ROW 19 INOP.  FOUND CONNECTOR DISCONNECTED, RECONNECTED OPS NORMAL.
